cardiologist-icon
Ischemic cardiomyopathy
I just wanted to know why are my husband's legs getting swollen even after taking proper medication
38 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Ashish Srivastava
General Physician 5 yrs exp Noida

Free 3 day follow up

Chat Now
This could be because of the fluid overload In view of severe LV systolic dysfunction he should restrict his liquid intake His twenty four hours liquid intake should not exceed one litre Also salt intake should be restricted Dr Ashish Srivastava General Physician and Clinical Cardiologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello.we need to examine you..as per the details you have mentioned it looks like because of the lv failure and fluid overload only the is having this symptom...it will definitely take time to subside...do not worry..be regular with your medications and also go for regular follow ups with your cardiologist...thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.